Closure of the class of binary generalized linear models in some non-standard settings

Neuhaus, John M. . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2000. 62 (4) :839-846

Locate this article in:

Bibtex

@article{CIS-166432,
  Author = {Neuhaus, John M.},
  Title = {Closure of the class of binary generalized linear models in some non-standard settings},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {62},
  Number = {4},
  Year = {2000},
  Pages = {839--846},
  Keywords = {Case-control data, misspecified link function, misspecified model}
}

Similar articles